Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have polycythemia, psoriasis and psoriatic arthritis. Pain, fatigue, sores on body

I have been diagnosed lately with polycythemia and I have both psoriasis and psoriatic arthritis . The doctors here are mystified and can t figure out how to treat the psoriasis or arthritis. Pain, fatigue , deep sores on various parts of my body. It circles around with both pain in joints and sores...then starts over again. Since June of this year. Just want my life back.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Henry,
Thanks for writing in.

Psoriasis is a chronic disease and needs specialized care and treatment.

You also seem to have arthritis and vasculitis.

Consider a visit to dermatologist or rheumatologist for proper treatment and for prescription drugs.
Discuss the option of Cyclosporine with your doctor.It is a wonderful drug and will help a lot in long term remission.
Also phototherapy with narrow band UVB light would be helpful.
Hope this helps.

Dr Sudarshan
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor